# SDR ASAA2017122422989

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 9,902 hours, 3,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO LEFT AFT OVERWING EXIT IS INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMP AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
